Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 1, Pages 1-27
http://dx.doi.org/10.1155/S108533750200074X

Existence problems for homoclinic solutions

Department of Mathematics, University of Craiova, 13 AI Cuza street, Craiova 1100, Romania

Received 9 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cezar Avramescu, “Existence problems for homoclinic solutions,” Abstract and Applied Analysis, vol. 7, no. 1, pp. 1-27, 2002. https://doi.org/10.1155/S108533750200074X.